On the bifurcation set of complex polynomial with isolated singularities at infinity
Compositio Mathematica, Volume 97 (1995) no. 3, p. 369-384
@article{CM_1995__97_3_369_0,
     author = {Parusi\'nski, Adam},
     title = {On the bifurcation set of complex polynomial with isolated singularities at infinity},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {3},
     year = {1995},
     pages = {369-384},
     zbl = {0840.32007},
     mrnumber = {1353280},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_3_369_0}
}
Parusiński, Adam. On the bifurcation set of complex polynomial with isolated singularities at infinity. Compositio Mathematica, Volume 97 (1995) no. 3, pp. 369-384. http://www.numdam.org/item/CM_1995__97_3_369_0/

[Br1] Broughton, S.A.: On the topology of polynomial hypersurfaces, Proc. A.M.S. Symp. in Pure Math., Vol. 40, Part 1 (1983), 165-178. | MR 713056 | Zbl 0526.14010

[Br2] Broughton, S.A.: Milnor numbers and topology of polynomial hypersurfaces, Invent. Math. 92 (1988), 217-241. | MR 936081 | Zbl 0658.32005

[BS] Briançon, J. and Speder, J.P.: Les conditions de Whitney impliquent μ* constant, Ann. Inst. Fourier (Grenoble) 26 (1976), 153-163. | Numdam | Zbl 0331.32012

[Di1] Dimca, A.: Singularities and Topology of Hypersurfaces, Universitex, Springer-Verlag, New York, Berlin, Heidelberg, 1992. | MR 1194180 | Zbl 0753.57001

[Di2] Dimca, A.: On the homology and cohomology of complete intersections with isolated singularities, Compositio Math. 58 (1986), 321-339. | Numdam | MR 846909 | Zbl 0598.14017

[F] Fedorjuk, M.V.: The asymptotics of the Fourier transform of the exponential function of a polynomial, Dokl. Akad. Nauk. 227 (1976), 580-583 (Russian); English transl. in Soviet Math. Dokl. (2) 17 (1976), 486-490. | MR 414914 | Zbl 0343.41030

[Hà-Lê] Hà, H.V. and Lê, D.T.: Sur la topologie des polynômes complexes, Acta Math. Vietnamica 9 (1984), 21-32. | MR 796894 | Zbl 0597.32005

[L-S] Lê, D.T. and Saito, K.: La constance du nombre de Milnor donne des bonnes stratifications, Compt. Rendus Acad. Sci. Paris, série A 272 (1973), 793-795. | MR 350063 | Zbl 0283.32007

[Lo] Łojasiewicz, S.: Ensembles semi-analytiques, I.H.E.S., 1965.

[M] Milnor, J.: Singular points on complex hypersurfaces,Ann. of Math. Studies, 61, Princeton Univ. Press, Princeton, 1968. | MR 239612 | Zbl 0184.48405

[Né] Némethi, A.:Lefschetz theory for complex affine varieties, Rev. Roum. Math. Pures Appl. 33 (1988), 233-260. | MR 948160 | Zbl 0665.14003

[Né-Z] Némethi, A. and Zaharia, A.: On the bifurcation set of a polynomial, Publ. RIMS. Kyoto Univ. 26 (1990), 681-689. | MR 1081511 | Zbl 0736.32024

[Pa] Parusiński, A.: A generalization of the Milnor number, Math. Ann. 281 (1988), 247-254. | MR 949831 | Zbl 0617.32012

[Ph1] Pham, F.: La descente des cols par les onglets de Lefschetz, avec vues sur Gauss-Manin, in Systèmes différentiels et singularités, Juin-Juillet 1983, Astérisque 130 (1983), 11-47. | MR 804048 | Zbl 0597.32012

[Ph2] Pham, F.: Vanishing homologies and the n variables saddlepoint method, Proc. A.M.S. Symp. in Pure Math., Vol. 40, Part 2 (1983), 319-335. | MR 713258 | Zbl 0519.49026

[V] Verdier, J.L.: Stratifications de Whitney et théorème de Bertini-Sard, Invent. Math. 36 (1976), 295-312. | MR 481096 | Zbl 0333.32010